# SDR A6WA201543039

- Difficulty date: September 5, 2015
- Submitted: September 11, 2015
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,082 hours, 31,948 cycles
- Engine: Ge CF343B1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Surges
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LEFT ENG ITT AT IDLE IS 590 DEGREES C & RT ENG ITT AT IDLE IS 480 DEGREES C.  AT TAKEOFF POWER 91%, LT ENG WAS SLOW TO SPOOL UP, ITT IMMEDIATELY WENT TO 900 DEGREES C & AN AUDIBLE SURGE WAS HEARD FROM LT ENG.  PERFORMED ENG POWER ASSURANCE CHECK IAW AMM 71-00-00-710-808.  ALL CHECKED GOOD.  ITT NORMAL, NO DEFECTS NOTED.
